# SDR CALA0500054

- Difficulty date: February 17, 2005
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 42,604 hours, 9,808 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM UPPER STRAP CORRODED AT BS 720 FROM LBL 60 TO RBL 60.  THE CORRODED SECTION OF FLOORBEAM WAS REMOVED AND REPLACED IAE SRM 51-40-05.
